# SDR USAA070236

- Difficulty date: March 27, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 50,145 hours, 50,145 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB, LOWER SURFACE AFT T/E SKIN BETWEEN STA 157.5 & 184.7 HAS CRACK.  INSTALLED REPAIR DOUBLERS PER EA 98564 & SRM 55-10-07, DEFECT SIZE: 2 INCHES.
